MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252); Peritoneal effluent abnormal (4904)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This female peritoneal dialysis (pd) patient reported they have peritonitis.Additional information was obtained through follow-up with the patient¿s peritoneal dialysis registered nurse (pdrn).The patient was seen in the pd clinic on (b)(6) 2026 due to cloudy pd effluent and abdominal pain.The patient had pd cultures drawn.The patient was diagnosed with peritonitis.The patient was initiated on antibiotic therapy with intraperitoneal (ip) ceftazidime 1g daily for 21 days.The culture resulted positive for klebsiella pneumoniae.The patient did not require hospitalization.The cause of the peritonitis event is undetermined.The patient denies any break in sterile technique.No report of a cassette or solution leak was reported.The patient continues to complete pd therapy during recovery.
 
Additional Manufacturer Narrative
Clinical investigation: there is a temporal relationship between peritoneal dialysis and the utilization of the liberty select cycler with liberty cycler set and the patient event of peritonitis.However, there is no documentation to show a causal relationship between the peritonitis event and use of the liberty select cycler and liberty cycler set.Additionally, there is no allegation of a device malfunction or deficiency, or cycler set defect reported for this event.Although no information was provided related to the cause of peritonitis, the culture resulted positive for klebsiella pneumoniae.This organism is part of the normal flora of the gi tract, may colonize the upper aerodigestive tract and gu tract, and are widespread in the environment.Peritonitis probably results from touch contamination, but sometimes from an exit-site or tunnel infection or from an intra-abdominal source.Based on the available information and no allegations or evidence of malfunction, deficiency, or defect, the liberty select cycler and liberty cycler set can be excluded as the cause of the patient¿s peritonitis event.

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50927094
Report Number0008030665-2026-02591
Device Sequence Number10735204
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale